# SDR 99ZZZM364

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 4910 · APU Cowling/Containment
- Part: Seal
- Part number: BAS181WMB25AA
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ILM - FLT 243 - ON APPROACH TO ILM, WITH THE APU OPERATING, THE CREW RECEIVED APU FIRE WARNING WHEN THE SPEED BRAKES WERE DEPLOYED.  THE APU AUTOMATICALLY SHUT DOWN AND THE FIRE BOTTLE DISCHARGED.  THE FLIGHT LANDED AT ILM WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE APU SHROUD SEALS.  (M)
